Doctor insights on:
Arm And Hand Swell Up After Shooting Meth
Past year startdvshooting meth and I noticed when I wake my hands r sometimes swollan I only shoot up n my hands n arms why might this b circulation?
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
I been doing meth (smoking)for a awhile but I have red blotchy face dry skin as well M it's warm Also blotchined on arms and hands What can I do t?
Quit smoking meth: Seek help. The blotches are likely related to contriction and dilation of blood vessels associated with the drug.See 1 more doctor answer
I injected meth and missed my arm and hand got very hot and red then my fingers went numb after that my arm started getting hives and its kinda sore?
Already answered: GO TO THE ER FOR EVALUATIONGet a more detailed answer ›
I injected meth and missed my arm and hand got very hot and red then my fingers went numb after that my arm started getting hives and its kinda sore and numb what can I do at home to be okay? ????
Go to ER: Meth may cause severe constriction of the blood vessels supplying your fingers. If it is not already too late and you are still having symptoms, go to the ER to get the meth effect reversed. There is a potential danger of losing one or more of your digits. By the way, you need to get some help on your meth addiction quickly.See 1 more doctor answer
Injected meth a week ago, think I inj some into an artery. My hand went numb same with my arm. Got a cold, off and on my throat felt swollen?
See doc: If you believe you injected it wrong, see doc immediately as there may be some serious consequences.
Adding to my question recently immediately following a shot of meth in hand on same left forearm as lumps and it burned and hurt when meth passed it?
Am an IV meth user and missed when shooting in arm 2 days ago, its now swollen and red and appears to be abssessed, what do I do I have been taking clindamycin 150 mg cap
Hello.: Hello. I am assuming by the fact that you wrote in for medical input that the Clindamycin was not prescribed to you for this incident. Abcesses often need to have an incision and drainage. Do not recommend that you perform surgery on yourself. Do recommend that you be medically evaluated as this needs medical care.See 1 more doctor answer
ER: I would say get to the closest emergency room, immediately. There's no telling what kinds of infections you've been exposed to. Do this right now. Or dial 911.
Quit now!: If you are doing meth, tingling of the hands and arms should be the least of your concerns. You are ruining your health. Get help and quit this bad habit now. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco or alcohol in any form. Practice safe sex. Get HPV vaccine.
7 wks ago l shoot up meth in outside of wrist weird feeling started nevrer pain than deep bruise. Feeling in tricept begane. What could it be?
IV use complications: Jerry, it's imperative you see a doctor. Even a clean needle can cause infection and be the source of your symptoms if the injection site wasn't clean. Other causes: damage to a nerve sheath, hematoma and more. The symptoms of your immediate complaint aside, you need help for your IV use. Your doctor can help get you connected to treatment before it consumes you life. We help people every day.
Yes: Health and child-welfare workers say the smoke is invading the bodies of addicts’ children, who are testing positive for meth after they’re taken out of their homes. Archive. Tobacco. Org/news/217103.Html secondhand meth smoke local children test positive for the drug as users fill the air with their toxins jump to full article: medford (or) mail-tribune, 2006-02-12.
I injected meth in my hand & now I don't have as much mobility and the pain is excruiating. Did I damage a nerve or something?
Sure: An ION drug test is a screening test. Like any kind of test, anybody's result can be positive or be negative. A person who tests positive is a true positive if she has the substance, but is a false positive if she has none of the substance. The technology can be helpful in other settings, such as screening passengers and cargo at airports for drugs and explosives.
See your doctor: And enter a rehab program immediately. Your actions need to be addressed and you need assistance. Certainly have your hand and wrist evaluated of course, but my main concern is your inappropriate use of drugs, especially with a new baby. Resurrect your lifestyle.
Call for help: Drug addiction is a serious problem. They probably wanted you to use that quarter and call, for help! See an addictionologist ASAP or call the county mental, health society. Or go, to an emergency room and seek help before you lose, that arm, or your life.
If someone does meth, would there be residue on his hands or clothes that could make a baby sick?
Yes: Get help quickly! This may be very dangerous to the baby.
I inject meth often and I have noticed my hands are sometimes swollen when I wake up are the two related and why if so?
Quite possibly: It can be from damage to lymphatic vessels caused by repeated injections. This is serious and if it is this, you need to be examined and hopefully treated ASAP. Lymphatic obstruction can become dangerous, so have an exam. Best wishes!
After shot meth for 2weeks arms start getn skinny you can tell a difference in the size before after from bend down very skinny. What could cause this?
Methamphetamine: Is destructive to your body and its functioning. You run the immediate risk of stroke and death by using it. Long term it can cause extreme weight loss. Http://tinyurl. Com/975jzbx.
Burning sensation up arm after shootin meth and where I couldn't find a vain moments before the injection the burn feels like its seaping out of holes?
- Talk to a doctor online
- Knot on arm after shooting up meth
- Coughing after shooting up meth
- Rash breaking out after shooting up meth
- Lump in arm after shooting up
- Signs of shooting up meth
- Is it okay for the hand to swell after upper arm surgery?
- Sore knot in my arm after shooting up
- Numbness after shooting meth
- Server arm pain after shooting up meth